Results 1 to 4 of 4
  1. #1
    WelshInBangkok is offline New Member
    Join Date
    Aug 2018
    Posts
    1

    Test E + finasteride causing extreme anxiety

    Hi guys,

    Bit of a tricky situation here. Around 10 days ago I started my first cycle - Test E for 12 weeks, 150mg every 3days (works out at 300mg a week). I am also taking 2.5mg finasteride each day to counter hair loss.

    Unfortunately since beginning the cycle I have had a huge increase in anxiety and depressive feelings, so much so it is difficult even to go to work. This began about 4 days after starting the cycle.

    So with this in mind I think the only option is to discontinue its use.

    I am looking for some advice on what I should do from here? I've injected 3 times so far, with the next due today.

    My thoughts at the moment are to continue with today's injection and look to start PCT asap. Is that the correct thing to do? How much clomid/nolvadex should I be taking considering the small amount of test I have used, and for how long? Should i be taking anything else?

    Thanks in advance for any advice.
    Last edited by WelshInBangkok; 08-14-2018 at 12:09 AM.

  2. #2
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    29,882
    I'd simply not inject any further and do nothing. I doubt I'd do any pct unless you have it in hand already.
    Are you prone to hair loss? If not I would not run Fina unless you absolutely need it. If so for hair loss it's normally about 1 mg per day, not 2.5.
    -*- NO SOURCE CHECKS -*-

  3. #3
    Obs's Avatar
    Obs
    Obs is offline Changed Man
    Join Date
    Apr 2007
    Posts
    20,282
    Hormonal fluxes hit us all differently.
    It could settle down after a couple weeks and it could compound.

    What kel said about the fina, because he is kel and knows most things.

    It is strange how many guys I see with anxiety issues on cycle.
    I have anxiety but mine is set of by life stressors or rather, a lack of them. Anxiety can be crippling, I feel for you.

    If you are wrestling demons and not in the right mindset it may be best to abondon this until you have it sorted.

  4. #4
    Join Date
    Aug 2010
    Posts
    7,795
    I'm on 150mg/wk Test + finateride and have not felt the depression you're talking about. It goes to show that these powerful compounds affects each person differently.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •